BibTeX record journals/nm/GaudiosoGM09

download as .bib file

@article{DBLP:journals/nm/GaudiosoGM09,
  author    = {Manlio Gaudioso and
               Enrico Gorgone and
               Maria Flavia Monaco},
  title     = {Piecewise linear approximations in nonconvex nonsmooth optimization},
  journal   = {Numerische Mathematik},
  volume    = {113},
  number    = {1},
  pages     = {73--88},
  year      = {2009},
  url       = {https://doi.org/10.1007/s00211-009-0228-4},
  doi       = {10.1007/s00211-009-0228-4},
  timestamp = {Thu, 08 Jun 2017 09:04:46 +0200},
  biburl    = {https://dblp.org/rec/journals/nm/GaudiosoGM09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics